# SDR C2XA05IA004

- Difficulty date: January 5, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 15,817 hours, 13,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: 0103082490
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRP - CREW REPORTED THAT THE LEFT WING EMERGENCY LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT, OPS CHECKED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NO TIMES ARE AVAILABLE ON THIS PART.
